# SDR REXA2012021800264

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 18,330 hours, 15,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 7000 FT, FLIGHT ATTENDANT INDICATED A STRONG GASOLINE ODOR IN REAR OF AIRCRAFT AROUND LAVATORY.  RAN PACKS WITH ENGINES, AND APU IAW AMM'S 72-20-00 &  49-10-00, COULD NOT FIND LEAK OR FIND ANY EVIDENCE OF FUEL ODOR.  ACFT OK FOR SERVICE.
